# SDR CALA2023090502718

- Difficulty date: August 31, 2023
- Submitted: September 5, 2023
- Operation: Air carrier
- Aircraft: N76010
- Make and model: Boeing 777224
- Aircraft serial: 29480
- Aircraft time: 113,630 hours, 11,772 cycles
- System (JASC): 3200 · Landing Gear System
- Part: Landing Gear
- Part number: UNKNOWN
- Part serial: NA
- Condition: Warning Message
- Location: Mlg
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

EICAS MAIN GEAR STEERING. REQUEST MEL FOR MAIN GEAR STEERING PLACED ON MEL. DDP COMPLIED WITH MAIN GEAR STEERING - MEL 3253A REVERSED MEL, NO EICAS STATUS MESSAGES NOTED NO CORRELATED MAINTENANCE MESSAGES ON MAT. REF FIM 32-53 TASK 813 NO MAINTENANCE ACTION IS REQUIRED.
